# SDR IXXA9800057

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 45973405505
- Condition: Misrigged
- Location: Lt Mlg
- Part time: 74,563 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, W
- Precautionary procedure: K

## Discrepancy

EN ROUTE, THE GEAR UPLATCH CHECK FAILED WITH THE GEAR NOT LATCH WARNING LIGHT ILLUMINATED.  THE CREW CYCLED THE GEAR WITH THE INDICATION REMAINING THE SAME.  THE FLIGHT CONTINUED TO SUU FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE LANDING GEAR AND INDICATION SYSTEMS WITH DISCREPANCIES NOTED.  MAINTENANCE PLACED THE UPLATCH CHECK ON DEFERRAL IAW CO MEL PROCEDURES, ACFT VISITED HEAVY MAINTENANCE.  HEAVY MAINTENANCE PERFORMED A GEAR SWING WHICH REVEALED THE LT UPLATCH MECHANISM AND LT MAIN GEAR RETRACT CYLINDER MISRIGGED.  HEAVY MAINTENANCE CORRECTED THE DISCREPANCIES IAW THE MM AND A SUCCESSFUL GEAR SWING.
